# SDR HEEA073012

- Difficulty date: May 18, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 720 hours
- Engine: Tmeca ARRIEL1D
- Engine time: 719 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: Compressor
- Part time: 720 hours, 2,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED COMPRESSOR BLADE.
